Open Access
Translator Disclaimer
February 2016 Isometries on the unit sphere of the 1-sum of strictly convex normed spaces
Lei Li
Ann. Funct. Anal. 7(1): 33-41 (February 2016). DOI: 10.1215/20088752-3163452

Abstract

We study the extension property of isometries on the unit sphere of the 1-sum of strictly normed spaces, which is a special case of Tingley’s isometric extension problem. In this paper, we will give some sufficient conditions such that such isometries can be extended to the whole space.

Citation

Download Citation

Lei Li. "Isometries on the unit sphere of the 1-sum of strictly convex normed spaces." Ann. Funct. Anal. 7 (1) 33 - 41, February 2016. https://doi.org/10.1215/20088752-3163452

Information

Received: 4 March 2015; Accepted: 23 April 2015; Published: February 2016
First available in Project Euclid: 6 November 2015

MathSciNet: MR3449338
Digital Object Identifier: 10.1215/20088752-3163452

Subjects:
Primary: 46B04
Secondary: 47B37

Keywords: isometries , strictly convex spaces , unit spheres

Rights: Copyright © 2016 Tusi Mathematical Research Group

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.7 • No. 1 • February 2016
Back to Top